Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8421
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVAN DEN BERGH, Michel-
dc.date.accessioned2008-09-04T13:25:20Z-
dc.date.available2008-09-04T13:25:20Z-
dc.date.issued2008-
dc.identifier.citationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360(11). p. 5711-5769-
dc.identifier.issn0002-9947-
dc.identifier.urihttp://hdl.handle.net/1942/8421-
dc.description.abstractIn this paper we develop Poisson geometry for non-commutative algebras. This generalizes the bi-symplectic geometry which was recently, and independently, introduced by Crawley-Boevey, Etingof and Ginzburg. Our (quasi-) Poisson brackets induce classical ( quasi-) Poisson brackets on representation spaces. As an application we show that the moduli spaces of representations associated to the deformed multiplicative preprojective algebras recently introduced by Crawley-Boevey and Shaw carry a natural Poisson structure.-
dc.language.isoen-
dc.publisherAMER MATHEMATICAL SOC-
dc.subject.othernon-commutative geometry; poly-vector fields; Schouten bracket-
dc.titleDouble Poisson algebras-
dc.typeJournal Contribution-
dc.identifier.epage5769-
dc.identifier.issue11-
dc.identifier.spage5711-
dc.identifier.volume360-
local.format.pages59-
local.bibliographicCitation.jcatA1-
dc.description.notesLimburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.isi000257949100004-
item.contributorVAN DEN BERGH, Michel-
item.validationecoom 2009-
item.fulltextWith Fulltext-
item.fullcitationVAN DEN BERGH, Michel (2008) Double Poisson algebras. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360(11). p. 5711-5769.-
item.accessRightsOpen Access-
crisitem.journal.issn0002-9947-
crisitem.journal.eissn1088-6850-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
Double poisson.pdf467.67 kBAdobe PDFView/Open
Show simple item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.